# SDR HEEA0011857

- Difficulty date: November 10, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N1078G
- Make and model: Bell 206L-1
- Aircraft serial: 45398
- System (JASC): 3452 · ATC Transponder System
- Part: Transponder
- Part number: 066106200
- Condition: Defective
- Location: Cockpit
- Component: KT76
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

KNOB BROKE OFF FACE. REPLACED KNOB.  ALSO REPLACED WEAK V101 CAVITY OSCILLATOR.  REPAIRED UNIT.  ADJUSTED PULSE AND FREQUENCY.  BENCH CHECK GOOD.
